(3.89.87.12)
Users online: 2153    [ij] [ij] [ij] 
Email id
 

Research Journal of Science and Technology
Year : 2020, Volume : 12, Issue : 2
First page : ( 103) Last page : ( 109)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2020.00013.3

Coupled Fixed Point Theorems in Partially Ordered Metric Space

Tiwari Himanshu, Dr. Biswas Subhashish

Kalinga University, Raipur, C.G., India

Online published on 10 August, 2020.

Abstract

There is several generalization of Banach contraction principle. Recently Bhaskaran and Lakshmikantham generalized this result and prove coupled fixed point theorems in ordered metric space. In this present work, we proof some coupled fixed point theorems in ordered metric space.

Top

Keywords

Ordered Metric Space, Fixed point, Coupled Fixed point, mixed monotone property, AMS Subject Classification-54H25, 47H10.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
451,770,031 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.